Repositorio de producción científica de la Universidad de Sevilla

Perron-Frobenius operators and the Klein-Gordon equation

 

Advanced Search
 
Opened Access Perron-Frobenius operators and the Klein-Gordon equation
Cites

Show item statistics
Icon
Export to
Author: Canto Martín, Francisco Manuel
Hedenmalm, Håkan
Montes Rodríguez, Alfonso
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2014
Published in: Journal of the European Mathematical Society, 16 (1), 31-66.
Document type: Article
Abstract: For a smooth curve Γ and a set Λ in the plane R2, let AC(Γ; Λ) be the space of finite Borel measures in the plane supported on Γ, absolutely continuous with respect to the arc length and whose Fourier transform vanishes on Λ. Following [12], we say ...
[See more]
Cite: Canto Martín, F.M., Hedenmalm, H. y Montes Rodríguez, A. (2014). Perron-Frobenius operators and the Klein-Gordon equation. Journal of the European Mathematical Society, 16 (1), 31-66.
Size: 385.2Kb
Format: PDF

URI: http://hdl.handle.net/11441/45142

DOI: 10.4171/JEMS/427

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)